# SDR C2XA00TY009

- Difficulty date: July 6, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145
- Aircraft serial: 145054
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Part time: 5,948 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RIC - FLT 4148 - CREW REPORTED THAT DURING THE FLIGHT, RECEIVED AN OIL IMP BYPASS MESSAGE ASSOCIATED WITH LOW OIL PRESSURE WARNING ON THE RIGHT ENGINE.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT LANDED IN RIC WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE IAW CONT EXPRESS TASK CARD NR 6271001, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
